A generalization of the nonlinear small-gain theorem for large-scale complex systems

Zhong Ping Jiang, Yuan Wang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents a generalization of the nonlinear small-gain theorem for large-scale complex systems consisting of multiple input-to-output stable systems. It includes as a special case the previous nonlinear small-gain theorems with two interconnected systems, and recent small-gain theorems for networks of input-to-state stable subsystems. It is expected that this new small-gain theorem will find wide applications in the analysis and control synthesis of large-scale complex systems.

Original languageEnglish (US)
Title of host publicationProceedings of the 7th World Congress on Intelligent Control and Automation, WCICA'08
Pages1188-1193
Number of pages6
DOIs
StatePublished - 2008
Event7th World Congress on Intelligent Control and Automation, WCICA'08 - Chongqing, China
Duration: Jun 25 2008Jun 27 2008

Publication series

NameProceedings of the World Congress on Intelligent Control and Automation (WCICA)

Other

Other7th World Congress on Intelligent Control and Automation, WCICA'08
CountryChina
CityChongqing
Period6/25/086/27/08

Keywords

  • Input-to-output stability
  • Input-to-state stability
  • Large-scale systems
  • Nonlinear small-gain

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software
  • Computer Science Applications

Fingerprint Dive into the research topics of 'A generalization of the nonlinear small-gain theorem for large-scale complex systems'. Together they form a unique fingerprint.

  • Cite this

    Jiang, Z. P., & Wang, Y. (2008). A generalization of the nonlinear small-gain theorem for large-scale complex systems. In Proceedings of the 7th World Congress on Intelligent Control and Automation, WCICA'08 (pp. 1188-1193). [4593093] (Proceedings of the World Congress on Intelligent Control and Automation (WCICA)). https://doi.org/10.1109/WCICA.2008.4593093